Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jan 29, 2013, 10:24 AM CST for Barton County, Vernon County, Missouri. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2013, 10:24 AM CST (16:24 UTC)
- Expired
- Jan 29, 2013, 11:15 AM CST
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barton County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 97 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 10:25 AM CST | TSTM WND DMG | 7 Nnw Liberal, MO | BARN BLOWN OFF FOUNDATION NEAR MISSOURI HIGHWAY K AND NW 145TH LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 7:26 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
842
WUUS53 KSGF 291624
SVRSGF
MOC011-217-291715-
/O.NEW.KSGF.SV.W.0002.130129T1624Z-130129T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 AM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1115 AM CST
* AT 1022 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
LIBERAL...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
BRONAUGH...DEERFIELD...HANNON...HARWOOD...HORTON...IRWIN...
LIBERAL...MILO...MONTEVALLO...MOUNDVILLE...NEVADA...OSKALOOSA...
SCHELL CITY...SHELDON...VERDELLA AND WALKER.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3806 9434 3804 9423 3806 9421 3805 9419
3806 9413 3804 9411 3804 9406 3764 9407
3748 9461 3776 9462
TIME...MOT...LOC 1624Z 230DEG 53KT 3766 9452
HAIL...0.75IN
WIND...60 MPH
$$
KARDELL3 follow-up statements
664
WWUS53 KSGF 291641
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 AM CST TUE JAN 29 2013
MOC011-217-291715-
/O.CON.KSGF.SV.W.0002.000000T0000Z-130129T1715Z/
BARTON MO-VERNON MO-
1041 AM CST TUE JAN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VERNON AND
NORTHERN BARTON COUNTIES UNTIL 1115 AM CST...
AT 1039 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SHELDON...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
BRONAUGH...HANNON...HARWOOD...IRWIN...LIBERAL...MILO...MONTEVALLO...
MOUNDVILLE...NEVADA...SCHELL CITY...SHELDON...VERDELLA AND WALKER.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3806 9421 3805 9419 3806 9413 3804 9411
3804 9406 3764 9407 3750 9456 3775 9457
TIME...MOT...LOC 1641Z 241DEG 56KT 3775 9424
HAIL...0.75IN
WIND...60 MPH
$$
KARDELL244
WWUS53 KSGF 291649
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 AM CST TUE JAN 29 2013
MOC011-217-291715-
/O.CON.KSGF.SV.W.0002.000000T0000Z-130129T1715Z/
BARTON MO-VERNON MO-
1049 AM CST TUE JAN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN VERNON
AND NORTHEASTERN BARTON COUNTIES UNTIL 1115 AM CST...
AT 1048 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF WALKER...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HARWOOD...IRWIN...MILO...MONTEVALLO...SCHELL CITY...SHELDON AND
WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3806 9421 3805 9419 3806 9413 3804 9411
3804 9406 3764 9407 3758 9432 3794 9434
TIME...MOT...LOC 1649Z 241DEG 56KT 3781 9410
HAIL...0.75IN
WIND...70 MPH
$$
KARDELL681
WWUS53 KSGF 291701
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 AM CST TUE JAN 29 2013
MOC011-217-291711-
/O.CAN.KSGF.SV.W.0002.000000T0000Z-130129T1715Z/
BARTON MO-VERNON MO-
1101 AM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERNON AND
NORTHEASTERN BARTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3806 9421 3805 9419 3806 9413 3804 9411
3804 9406 3764 9407 3758 9432 3794 9434
TIME...MOT...LOC 1701Z 241DEG 56KT 3790 9389
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 5:38 AM CST, 4 hours 46 minutes earlier.
Area forecast discussion, Jan 29, 5:38 AM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 538 AM CST TUE JAN 29 2013 ...UPDATE TO AVIATION... .DISCUSSION... /ISSUED 100 AM CST TUE JAN 29 2013/ NEAR TERM...ISOLATED SHOWERS/TSTMS EXTEND FROM WEST CENTRAL MO SW INTO SOUTHEAST KS AND FAR NE OK IN STRONG WARM AIR ADVECTION. HI RES MODELS HAVE HINTED AT THIS AREA FOR SOME CONVECTIVE DEVELOPMENT FOR THE PAST 24 HOURS. MLCAPES IN THIS AREA HAVE BEEN 500-1000 J/KG IN A NARROW CORRIDOR FROM THE THE KC METRO INTO EASTERN KS AND CENTRAL OK. PROGGED HODOGRAPHS WOULD SUPPORT ROTATING UPDRAFTS/SUPERCELLS IF MORE VIGOROUS CONVECTION CAN TAKE PLACE. THE OVERALL NEGATIVES FOR MORE WIDESPREAD CONVECTION IN THE NEAR TERM (NEXT COUPLE OF HOURS) ARE THE LACK OF LOW LEVEL CONVERGENCE WITH THE MAIN SFC FRONT AND DRY LINE HANGING BACK TO THE WEST...AND WEAK OVERALL LIFT. WE ARE JUST STARTING TO SEE MID LEVEL HEIGHT FALLS/SYNOPTIC SCALE LIFT WITH THE ADVANCING UPPER TROUGH OVER THE ROCKIES. THINK THAT ACTIVITY OVER THE WESTERN CWFA AND POINTS JUST TO THE WEST WILL GRADUALLY INCREASE THROUGH 6 AM WITH A GRADUAL UPTICK IN SEVERE POTENTIAL OVER THE NEXT FEW HOURS. GIVEN THE MORE DISCRETE INITIAL DEVELOPMENT...WILL HAVE MORE OF A THREAT FOR SUPERCELLS WITH A BRIEF TORNADO AND WIND THREAT. AS THE UPPER TROUGH CONTINUES TO APPROACH...WE WILL SEE LOW PRESSURE SHIFT EAST INTO THE CWFA DURING THE AFTERNOON AND EVENING. OVERALL...CONVECTION SHOULD BLOSSOM TOWARD DAYBREAK OVER OK AND KS AND SHIFT QUICKLY EAST AND NORTHEAST DURING THE DAY..AND THIS MAY LIMIT THE SEVERE STORM THREAT FOR A SHORT TIME BY LIMITING OVERALL INSTABILITY. HOWEVER...THE SFC PATTERN BECOMES MORE INTERESTING LATE IN THE DAY AND THIS EVENING. THE HIGH RES NAM DEPICTS A DRY LINE OR PREFRONTAL TROUGH...THE NORTHERN EXTENT OF WHICH NOSES INTO FAR SOUTHWEST MO BETWEEN 30/00Z-03Z EARLY THIS EVENING...THEN MOVES QUICKLY ACROSS FAR SOUTHERN MO EXITING THE CWFA BY 06Z/MIDNIGHT. MEANWHILE...THE COLD FRONT WILL ALSO SHIFT EAST INTO THE REGION LATE THIS AFTERNOON AND THIS EVENING AS WELL...WITH THE POTENTIAL FOR SQUALL LINE DEVELOPMENT. WEAKER INSTABILITY OVER THE NORTHERN CWFA WILL PROBABLY LIMIT SEVERE POTENTIAL TO SEVERE WIND WITH A DEVELOPING SQUALL LINE/FORCING ALONG THE SFC FRONT. FARTHER SOUTH...EAST OF MO HWY 65 AND SOUTH OF I-44...AND PARTICULARLY SOUTH OF MO HWY 60...STRONGER INSTABILITY AHEAD OF THE DRY LINE...A MORE N-S ORIENTATION OF THE DRY LINE ITSELF WITH LOW LEVEL SHEAR VECTORS MORE NORMAL TO THE DRY LINE/SFC TROUGH (POSSIBLE BETTER CHANCE FOR DISCRETE STORM DEVELOPMENT)...AND STEEPER LOW LEVEL LAPSE RATES...AND OF COURSE STRONG WINTERTIME VERTICAL SHEAR...WILL SUPPORT A HIGHER RISK FOR EITHER DAMAGING WINDS WITH BOWING LINE SEGMENTS...OR SUPERCELLS EITHER WITH DISCRETE CELLS OR EMBEDDED WITH THE LINE. THIS WILL BE A COMPLEX MESOSCALE SITUATION AND A LOT WILL HINGE ON THE OVERALL AVAILABLE INSTABILITY WITH THE POTENTIAL FOR NUMEROUS SHOWERS/TSTMS IN THE WARM SECTOR WHICH MAY LIMIT LOW LEVEL HEATING. THE 00Z NAM IS SHOWING MLCAPE VALUES ON THE ORDER OF 700-800 J/KG OVER FAR SOUTHERN MO THIS EVENING WHICH GIVEN OTHER PARAMETERS IS STILL SUFFICIENT TO SUPPORT SEVERE STORMS IN LATE JAN. AGAIN...THIS ENHANCED THREAT WILL LIKELY OCCUR MID/LATE THIS AFTERNOON AND THIS EVENING OVER FAR SOUTHERN MO...PARTICULARLY SOUTH CENTRAL MO. NEXT SHIFTS WILL BE WATCHING THE UNFOLDING MESOSCALE TRENDS CLOSELY. WE COULD SEE SOME VERY LIGHT SNOW/FLURRIES ON THE BACK SIDE OF THE PRECIP AS IT EXITS LATE TONIGHT/EARLY WED. NOT LOOKING AT MUCH IMPACT. COLD TEMPERATURES WILL GRADUALLY MODERATE TOWARD THE END OF THE WEEK. DSA && .AVIATION... FOR THE 12Z TAFS...MVFR FLIGHT CONDITIONS WERE IN PLACE FOR THE JOPLIN AND SPRINGFIELD TERMINALS EARLY THIS MORNING. LOW LEVEL WIND SHEAR REMAINS POSSIBLE THROUGH MOST OF THE MORNING HOURS. AN APPROACHING COLD FRONT AND ASSOCIATED STORMS ARE EXPECTED TO IMPACT THE REGION THROUGH THIS EVENING. FLIGHT CONDITIONS ARE EXPECTED TO FALL BELOW IFR AT TIMES ASSOCIATED WITH THUNDERSTORMS THIS AFTERNOON. OTHERWISE MVFR FLIGHT CONDITIONS WITH CEILINGS AND VISIBILITIES WILL OCCUR THROUGH THIS EVENING. A PERIOD OF IMPROVEMENT TO VFR IS EXPECTED BETWEEN 05-06Z THROUGH 09-10Z. ADDITIONAL MVFR CLOUD COVER BEHIND THE FRONT AND STORMS SYSTEM WILL THEN BRING LOW CLOUDS BACK ACROSS THE OZARKS FOR WEDNESDAY MORNING. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 29, 4:37 AM CST, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 437 AM CST TUE JAN 29 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 437 AM CST TUE JAN 29 2013 ...SEVERE WEATHER POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... A STRONG COLD FRONT WILL APPROACH THE REGION TODAY AND MOVE THROUGH THE AREA TONIGHT. A DRY LINE OVER CENTRAL KANSAS AND OKLAHOMA WILL ALSO ADVANCE INTO FAR SOUTHERN MISSOURI THIS EVENING. ISOLATED THUNDERSTORMS OVER PARTS OF THE REGION EARLY TODAY ARE EXPECTED TO INCREASE IN COVERAGE THIS MORNING. SEVERE STORMS WILL BE POSSIBLE INCLUDING DAMAGING WINDS...SEVERE HAIL...AND POSSIBLY AN ISOLATED TORNADO...BUT THE OVERALL SEVERE WEATHER THREAT THROUGH THE MORNING IS EXPECTED TO BE LIMITED. AS THE COLD FRONT AND DRY LINE MOVE INTO THE REGION THIS AFTERNOON AND THIS EVENING...SEVERE WEATHER CHANCES ARE EXPECTED TO INCREASE AFTER 2 PM AND LAST INTO THE EVENING HOURS. WHILE INSTABILITY IS EXPECTED TO BE LIMITED...ENOUGH IS EXPECTED TO BE IN PLACE FOR SEVERE WEATHER...PARTICULARLY OVER FAR SOUTHERN MISSOURI WHERE SOMEWHAT STRONGER INSTABILITY WILL EXIST. ONE OR TWO LINES OF STORMS ARE EXPECTED TO DEVELOP AHEAD OF THE COLD FRONT WITH DAMAGING THUNDERSTORM WINDS THE MAIN HAZARD. ISOLATED SUPERCELL THUNDERSTORMS EITHER AHEAD OF THE LINES OF STORMS...OR EMBEDDED WITHIN THEM...WILL HAVE THE CHANCE TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WITH THE BEST CHANCES SOUTH OF MISSOURI HIGHWAY 60. HEAVY RAINFALL IS ALSO EXPECTED IN SOME AREAS WITH THE BEST CHANCES OVER EASTERN SECTIONS OF THE MISSOURI OZARKS WHERE WIDESPREAD 1.5 TO 2.0 INCHES OR RAIN ARE EXPECTED. STRONG SOUTH WINDS AHEAD OF THE COLD FRONT WILL PRODUCE WIND GUSTS OF 30 TO 40 MPH AT TIMES TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND GUSTS OF 30 TO 35 MPH ARE EXPECTED ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT SOME POINT LATER TODAY OR TONIGHT FOR PARTS OF THE OUTLOOK AREA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Jan 29, 9:21 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 AM CST TUE JAN 29 2013
KSZ073-291545-
BOURBON KS-
921 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOURBON COUNTY UNTIL 945
AM CST...
AT 917 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEVON...OR 6 MILES NORTHWEST OF FORT
SCOTT...MOVING EAST AT 50 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE DEVON...FORT SCOTT...FULTON...HAMMOND...
HARDING...HIATTVILLE...MARMATON...PAWNEE STATION AND REDFIELD.
PEOPLE IN EASTERN BOURBON COUNTY...INCLUDING FORT SCOTT...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9483 3804 9462 3797 9461 3768 9463
3768 9498
TIME...MOT...LOC 1521Z 250DEG 42KT 3790 9474
KARDELLLocal storm report, Jan 29, 9:50 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
950 AM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM TSTM WND GST 4 W GIRARD 37.51N 94.91W
01/29/2013 E45 MPH CRAWFORD KS LAW ENFORCEMENT
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 10:46 AM CST | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 44 min |
| Jan 29, 10:59 AM CST | Tornado Warning | SGF | Cedar, St. Clair | 16 min |
| Jan 29, 11:16 AM CST | Tornado Warning | SGF | Benton, Hickory, St. Clair | 29 min |
| Jan 29, 11:26 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory | 49 min |
| Jan 29, 11:31 AM CST | Special Weather Statement | SGF | Camden, Miller, Morgan | 59 min |
| Jan 29, 11:51 AM CST | Severe Thunderstorm Warning | SGF | Camden, Morgan | 39 min |
| Jan 29, 1:57 PM CST | Special Weather Statement | SGF | Maries | 33 min |
| Jan 29, 2:21 PM CST | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jan 29, 4:12 PM CST | Tornado Warning | SGF | Stone, Taney | 48 min |
| Jan 29, 4:36 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 39 min |
| Jan 29, 4:52 PM CST | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jan 29, 4:55 PM CST | Tornado Warning | SGF | Ozark, Taney | 20 min |
| Jan 29, 5:13 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 47 min |
| Jan 29, 5:54 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.